# SDR 96ZZZM501

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Part time: 46,483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING LOWER FLANGE OF WING RIB CRACKED AT WS 629 AT LOWER STRINGER 8 PER PENETRANT INSPECTION PER SB 727-57-0127 REV 3 ENDS OF CRACK MARKED.  STOP DRILLED CRACK PER SRM 51-10-1 AT WS 629 LOWER STRINGER 8 OF WING RIB.  INSTALLED WING INSPAR RIB REPAIR AS PER SRM 57-10-5 7075-T6 .090 LOT NR P13110848 9 INCH BY 3.5 INCH AT RT WING LOWER FLANGE WS 629 STRINGER.
